# SDR USAA2009032490673

- Difficulty date: March 5, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 41,768 hours, 17,244 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Dampener
- Part number: FE1740011
- Part serial: 10
- Condition: Low Pressure
- Location: L1 Door
- Part time: 38,264 hours, 15,566 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C2 CHECK - EES - L1 DOOR ASSIST DAMPNER HAS LOW PRESSURE AND REQUIRES SERVICING.  SERVICED THE L1 DOOR ASSIST DAMPNER IAW A320 AMM 52-10-00.
